This recall notice is from the site WebMD.com:
The Ritedose Corporation has recalled some single-dose vials of Albuterol Sulfate Inhalation Solution because an incorrect label could lead to a possible overdose.
The recall includes 0.083% Albuterol Sulfate Inhalation Solution, 3 mL (in 25-, 30-, and 60-unit dose vials) because the 2.5 mg/3 mL single-use vials are mislabeled as containing 0.5 mg/3 mL.
The product is a prescription inhalation solution that is administered with a nebulizer to treat acute asthma attacks and exercise-induced asthma in children and adults.
If someone reads the incorrect concentration, he or she may upwardly adjust the volume, resulting in an administered amount that is five times the recommended dose.
Symptoms of albuterol overdose include tremors, dizziness, nervousness, headache, seizures, angina, high blood pressure, low potassium levels, rapid heart rates up to 200 beats/minutes, and potentially death.
The recalled solution is contained in single-use vials in a protective foil overwrap packaged in a shelf carton. The correct concentration is, however, labeled on the primary foil overwrap pouches and shelf cartons. In the hospital setting, the vials are often not accompanied by the rest of the packaging.
Recalled Lot Numbers
The recalled lot numbers are manufactured by The Ritedose Corporation under NDC: 0591-3797-83, 0591-3797-30, and 0591-3797-60.
These products were distributed nationwide and in Puerto Rico.
Consumers should immediately return the affected product to where it was obtained.
Those with questions should contact the company at 803-935-3995 Monday through Friday 8am to 5pm EST or send an e-mail to firstname.lastname@example.org.